# SDR SWAA2018081624278

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 21,514 hours, 9,290 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 113A45006
- Part serial: 029182
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER PANEL DELAMINATED.  R&R SPOILER ASSY PER MM.
